# SDR 08FDEA04476

- Difficulty date: October 22, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 652954825
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR STRUCTURE, DITCHING PAN CORRODED AT BS 1183 RBL 53.  REMOVED PAN & FABRICATED NEW PAN   HEAT TREATED, INSTALLED NEW PAN (CLASSIFIED AS A MINOR REPAIR ) REF DWG 65-29567 & SRM 51-40-02.
